# SDR DALA1167840695

- Difficulty date: November 26, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 44,867 hours, 17,339 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME GOUGED ON UPPER LIP AND SPLICE STA 1520 STR 26-23R.  FABRICATED REPAIR ANGLE PER B757 SRM 53-00-07 FIG 201 INSTALLED REPAIR ANGLE PER B 757 SRM 53-00-07 FIG 201 REPAIR 5.  FABRICATED 2 STRINGER CLIPS PER DWG 146N1017 AND DWG 140N2063 INSTALLED CLIPS PER B757 SRM51-40-02 PAGE 7 AND B757 SRM 53-00-07 FIG 201 REPAIR 5. CATEGORY B REPETITIVE INSPECTION.  C/W AT SAA/SAT DURING HMV ON N/R 201067 W/O 89304400001.
